# SDR ASAA2013121596890

- Difficulty date: December 15, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,336 hours, 7,196 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Suppression Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER POWER UP, DURING PDC,  FOUND AFT CARGO FIRE SUPPRESSION CHECK INOPERATIVE.  ACFT GROUNDED.  REMOVED POWER FROM ACFT, REMOVED CARGO FIRE CONTROL PANEL, CHECKED SECURITY.  REINSTALLED PANEL IAW AMM 26-00-02-400-801.  PUT POWER BACK ON ACFT, AFT CARGO FIRE SUPPRESSION, OPS TEST NORMAL.
